MathSciNet Relay Station
MathSciNet bibliographic data
MR178120 30.11
Bell, Howard E. Gershgorin's theorem and the zeros of polynomials. Amer. Math. Monthly 72 1965 292–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement